Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 342, NWS Pueblo, CO

August 10, 2025Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 10, 2025, 2:30 PM MDT for Las Animas County, Colorado. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2025, 2:30 PM MDT (20:30 UTC)
Expired
Aug 10, 2025, 3:00 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 150 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:00 PM MDTHAIL 13 Nnw Cokedale, CO
Aug 10, 3:02 PM MDTHAIL 13 Nnw Cokedale, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 12:15 PM MDTSevere Thunderstorm WatchSPC10 hr

The text

As transmitted.

783 
WUUS55 KPUB 102030
SVRPUB
COC071-102100-
/O.NEW.KPUB.SV.W.0342.250810T2030Z-250810T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
230 PM MDT Sun Aug 10 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Las Animas County in southeastern Colorado...

* Until 300 PM MDT.

* At 229 PM MDT, a severe thunderstorm was located near Boncarbo, or
  15 miles west of Trinidad, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cokedale, Segundo, and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3720 10486 3727 10479 3720 10451 3704 10471
TIME...MOT...LOC 2029Z 303DEG 8KT 3721 10478 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
1 follow-up statement
166 
WWUS55 KPUB 102038
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
238 PM MDT Sun Aug 10 2025

COC071-102100-
/O.CON.KPUB.SV.W.0342.000000T0000Z-250810T2100Z/
Las Animas CO-
238 PM MDT Sun Aug 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...

At 238 PM MDT, a severe thunderstorm was located near Boncarbo, or 14
miles west of Trinidad, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cokedale and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3720 10483 3725 10473 3720 10451 3706 10469
TIME...MOT...LOC 2038Z 303DEG 8KT 3720 10476 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:09 PM MDT, 21 minutes earlier. Its key messages:

  • Severe thunderstorms are expected through around 10PM tonight over the eastern plains with main hazards being 1.5" hail, 70 mph wind gusts, and an isolated tornado.
  • Isolated to scattered showers over the mountains throughout the week with another monsoon plume developing by Thursday of this week.
Area forecast discussion, Aug 10, 2:09 PM MDT, 21 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
209 PM MDT Sun Aug 10 2025

.KEY MESSAGES...

- Severe thunderstorms are expected through around 10PM tonight
  over the eastern plains with main hazards being 1.5" hail, 70
  mph wind gusts, and an isolated tornado.

- Isolated to scattered showers over the mountains throughout
  the week with another monsoon plume developing by Thursday of
  this week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 209 PM MDT Sun Aug 10 2025

Rest of Today...

Severe thunderstorms are likely over the far eastern plains at the
beginning of the forecast period between 6PM and 10PM. Modest
instability ranging from 1000 - 2000 J/kg and exceptional wind shear
(0-6km bulk) around 40 to 50 kts. The hodograph is a bit messy at
times but the overall look shows a generally straight line pattern
with low level bowing to it. Model guidance is showing storms
combining into a bow structure at this time, but embedded supercells
would favor splitting cells, right dominate, but there is evidence
to support left splits as well. Main hazards will be hail up to 1.5"
and wind gusts up to 70 MPH. An isolated tornado cannot be ruled
out. The severe risk will last through around 10PM with lingering
thunderstorms developing afterwards, but they do not looks to be
severe. If we get any training, flash flooding will need to be
monitored, as well.

Tomorrow...

The trough axis aloft continues to swing across southern Colorado
there will be isolated to scattered thunderstorms over the southern
Sangre de Cristo Mountains, the Wet Mountains, Pikes Peak Region,
and even down over Baca County. Main hazards over those regions will
be heavy rain, lightning, small hail, and gusty winds up to 40 MPH.
Outside of those areas dry and seasonally cool conditions are
expected. High temperatures will be in the upper 70s to low 80s
across the entire region outside of the highest elevations.
&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 301 AM MDT Sun Aug 10 2025

Slow drying trend begins Monday, as upper trough axis sinks
south of Colorado, and deeper moisture/instability drop south
into NM/nrn TX. Still enough moisture for afternoon convection
again on Mon, with best coverage of storms over the srn Sangres
and along the srn I-25 corridor, where forcing is strongest.
Mainly isolated activity farther north and west, and cut back
blended model pops a bit here, though may need to go even drier
if trends continue. Max temps Mon will remain cool, as pocket of
cooler air rotates south through the region, with highs in the
70s/80s at most locations.

From Tuesday into the end of the week, upper ridge builds over
the swrn U.S. and srn Rockies, bringing back summertime heat and
keeping deeper moisture suppressed south of the region until at
least Fri. Still enough recycled moisture and weak instability
for a daily dose of afternoon convection, mainly over the
mountains, though storm coverage will be rather sparse, and
rainfall amounts light. Upper ridge then shifts east from Fri
through next weekend, allowing a renewed tap of moisture to push
into srn CO. As a result, expect storm coverage and strength to
gradually ramp up Fri/Sat, especially back toward the
Continental Divide, where chances for much needed rainfall will
increase.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1121 AM MDT Sun Aug 10 2025

VFR conditions are expected for KALS throughout the forecast
period. There will be a period of gusty winds this afternoon,
but gusts will diminish by sunset.

There will be PROB30 thunderstorm chances over KCOS and KPUB,
with the current thinking that storms will stay to the NE of
KCOS, however KPUB seems to have a little bit better chance for
storm development. IFR and LIFR conditions would occur if a
thunderstorm develops over these TAF sites. Storm chances
diminish in the evening with VFR conditions expected through the
rest of the period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...SKELLY
LONG TERM...PETERSEN
AVIATION...SKELLY
Hazardous weather outlook, Aug 10, 11:30 AM MDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1130 AM MDT Sun Aug 10 2025

COZ058>089-093>099-111730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1130 AM MDT Sun Aug 10 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe storms are expected once again this afternoon and evening,
mainly from I-25 eastward across the plains. Large hail up to 1.5
inches in diameter, damaging winds around 70 mph, an isolated
tornado, and periods of moderate to heavy rainfall will be the
main storm hazards.

Showers and thunderstorms will likely push off the higher terrain
between 1 and 2 PM, consolidate as a line along the I-25 Corridor then
push east across the eastern plains through the evening. Given
the multiple rounds of hail and rain that fell across portions of
the plains Saturday evening, flash flooding of flood prone areas
will be a concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm coverage and strength begin to decrease on Monday,
with storms widespread over the southern Sangres and along the
southern I-25 corridor, while the remainder of the area sees only
scattered activity. The main hazards from storms on Monday will
be lightning, small hail and briefly gusty winds. After Monday,
isolated thunderstorms are possible each afternoon and evening
through the week, mainly over the mountains. Most of these storms
will be weak and short-lived, producing lightning and gusty winds
but only brief rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

SKELLY/SKELLY

In the hours before

Special weather statement, Aug 10, 1:30 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
130 PM MDT Sun Aug 10 2025

COZ081-084-102000-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
130 PM MDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES THROUGH 200 PM MDT...

At 130 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Lake George, or 31 miles northwest of Colorado
Springs, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Woodland Park, Palmer Lake, and Crystola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 10492 3894 10491 3896 10533 3913 10533
TIME...MOT...LOC 1930Z 268DEG 24KT 3908 10531

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Aug 10, 1:30 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
130 PM MDT Sun Aug 10 2025

COZ074-088-102000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
130 PM MDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 200 PM MDT...

At 130 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Spanish Peaks, or 22 miles west of Trinidad,
moving east at 5 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gulnare and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3724 10493 3734 10490 3738 10470 3715 10470
TIME...MOT...LOC 1930Z 265DEG 5KT 3728 10489

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Aug 10, 1:45 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
145 PM MDT Sun Aug 10 2025

COZ087-102015-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
145 PM MDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO COUNTY
THROUGH 215 PM MDT...

At 145 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 30 miles northwest of Trinidad, moving northeast at 10
mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3750 10475 3756 10487 3774 10479 3761 10458
TIME...MOT...LOC 1945Z 218DEG 9KT 3756 10478

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Aug 10, 1:58 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
158 PM MDT Sun Aug 10 2025

COZ081-082-102030-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
158 PM MDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TELLER COUNTY
THROUGH 230 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm near
Elevenmile Canyon Reservoir, or 32 miles west of Colorado Springs,
moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cripple Creek, Victor, Divide, and Florissant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3895 10505 3868 10514 3874 10533 3897 10532
TIME...MOT...LOC 1958Z 284DEG 19KT 3888 10541

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 10, 1:59 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Sun Aug 10 2025

COZ081-084-085-102030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
159 PM MDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES THROUGH 230 PM MDT...

At 159 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monument, or 16 miles northwest of Colorado Springs, moving east at
20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake, Crystola, Gleneagle, and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3891 10472 3898 10533 3904 10533 3913 10526
      3913 10468
TIME...MOT...LOC 1959Z 280DEG 17KT 3905 10495

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 10, 2:28 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Sun Aug 10 2025

COZ081-082-102100-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
228 PM MDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL TELLER COUNTY
THROUGH 300 PM MDT...

At 228 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florissant, or 24 miles west of Colorado Springs, moving east at 10
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Divide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3895 10510 3879 10512 3882 10533 3887 10533
      3893 10532
TIME...MOT...LOC 2028Z 268DEG 10KT 3889 10527

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 9, 7:07 PM MDTSevere Thunderstorm WarningPUBEl Paso53 min
Aug 9, 7:37 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 9, 7:48 PM MDTSevere Thunderstorm WarningPUBEl Paso42 min
Aug 9, 7:55 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
Aug 9, 8:26 PM MDTSevere Thunderstorm WarningPUBEl Paso64 min
Aug 9, 8:38 PM MDTSpecial Weather StatementPUBCrowley37 min
Aug 9, 8:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo38 min
Aug 9, 9:09 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa36 min
Aug 9, 9:11 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo34 min
Aug 9, 9:15 PM MDTSpecial Weather StatementPUBKiowa30 min
Aug 9, 9:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Pueblo51 min
Aug 9, 9:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa33 min
Aug 9, 9:58 PM MDTSevere Thunderstorm WarningPUBKiowa32 min
Aug 9, 10:04 PM MDTSpecial Weather StatementPUBPueblo41 min
Aug 9, 10:07 PM MDTTornado WarningPUBBent, Kiowa23 min
Aug 9, 10:12 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa33 min
Aug 9, 10:15 PM MDTSpecial Weather StatementPUBEl Paso45 min
Aug 9, 10:29 PM MDTSevere Thunderstorm WarningPUBCrowley46 min
Aug 9, 10:31 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa31 min
Aug 9, 10:36 PM MDTSevere Thunderstorm WarningPUBKiowa24 min
Aug 9, 10:45 PM MDTSevere Thunderstorm WarningPUBPueblo30 min
Aug 9, 11:01 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero29 min
Aug 9, 11:02 PM MDTSpecial Weather StatementPUBPueblo43 min
Aug 9, 11:04 PM MDTSpecial Weather StatementPUBKiowa41 min
Aug 9, 11:14 PM MDTSevere Thunderstorm WarningPUBKiowa31 min
Aug 9, 11:16 PM MDTSevere Thunderstorm WarningPUBPueblo44 min
Aug 9, 11:27 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero33 min
Aug 9, 11:37 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Aug 9, 11:45 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers45 min
Aug 9, 11:59 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo31 min
Aug 10, 12:01 AM MDTSpecial Weather StatementPUBCrowley29 min
Aug 10, 12:26 AM MDTSpecial Weather StatementPUBCrowley34 min
Aug 10, 12:49 AM MDTSpecial Weather StatementPUBProwers41 min
Aug 10, 1:10 AM MDTSpecial Weather StatementPUBOtero35 min
Aug 10, 1:26 AM MDTSpecial Weather StatementPUBProwers34 min
Aug 10, 1:01 PM MDTSpecial Weather StatementPUBHuerfano29 min
Aug 10, 1:30 PM MDTSpecial Weather StatementPUBTeller30 min
Aug 10, 1:30 PM MDTSpecial Weather StatementPUBHuerfano30 min
Aug 10, 1:45 PM MDTSpecial Weather StatementPUBHuerfano30 min
Aug 10, 1:58 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 10, 1:59 PM MDTSpecial Weather StatementPUBTeller31 min
Aug 10, 1:59 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas15 min
Aug 10, 2:03 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Aug 10, 2:20 PM MDTFlash Flood WarningPUBLas Animas115 min
Aug 10, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 10, 2:44 PM MDTSpecial Weather StatementPUBPueblo31 min
Aug 10, 2:51 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Aug 10, 3:08 PM MDTSpecial Weather StatementPUBPueblo37 min
Aug 10, 3:24 PM MDTSevere Thunderstorm WarningPUBLas Animas51 min
Aug 10, 3:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Aug 10, 3:42 PM MDTSpecial Weather StatementPUBPueblo33 min
Aug 10, 3:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 10, 3:46 PM MDTSpecial Weather StatementPUBEl Paso44 min
Aug 10, 3:48 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo27 min
Aug 10, 3:54 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Aug 10, 4:00 PM MDTSevere Thunderstorm WarningPUBLas Animas45 min
Aug 10, 4:13 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo47 min
Aug 10, 4:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso18 min
Aug 10, 4:42 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
Aug 10, 4:43 PM MDTSpecial Weather StatementPUBEl Paso17 min
Aug 10, 4:48 PM MDTSpecial Weather StatementPUB42 min
Aug 10, 4:57 PM MDTSpecial Weather StatementPUBEl Paso48 min
Aug 10, 4:58 PM MDTSpecial Weather StatementPUBLas Animas47 min
Aug 10, 5:07 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Aug 10, 5:10 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.